new TESCO.sites.UI.entities.Product({name:"Gaviscon Peppermint Tablets 24S",xsiType:"QuantityOnlyProduct",productId:"257600144",baseProductId:"50051116",quantity:1,isPermanentlyUnavailable:true,imageURL:"https://img.tesco.ie/Groceries/pi/504/5011417569504/IDShot_90x90.jpg",maxQuantity:99,bulkBuyLimitGroupId:"",increment:1,price:4.99,abbr:"EACH",unitPrice:0.312,catchWeight:"0",productChargeType:""});[{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["add"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["add"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["add"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"},{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["addall"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["addall"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["addall"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"}]

 

Tesco.ie Homepage




Search

Main Content Link

  • Gaviscon Peppermint Tablets 24S
  • Gaviscon Peppermint Tablets 24S
  • Gaviscon Peppermint Tablets 24S
  • Gaviscon Peppermint Tablets 24S
  • Gaviscon Peppermint Tablets 24S

Gaviscon Peppermint Tablets 24S

Gaviscon Peppermint Tablets 24S

You have reached max group limit or item limit.

€4.99 (€0.31/each)

Add to basket

Product Details

- Gets to Work Instantly - Gaviscon's formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours. In fact, 9 out 10 people would use Gaviscon Double Action again (based on a survey of 45 heartburn and indigestion sufferers compared to control.
- Lasts up To 2x Longer than Antacids - Unlike antacids, Gaviscon forms a raft, or layer, on the top of your stomach contents and to help keep stomach acid in your stomach, where it belongs.
- For Dual Relief of Heartburn & Indigestion - Gaviscon neutralises excess stomach acid to help relieve discomfort. It also forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
- Convenient, On the Go Format - Gaviscon Double Action is available in tablets which are suitable for on the go lifestyles.
- Suitable for Use in Pregnancy - Gaviscon products are suitable for use during pregnancy and whilst breastfeeding. Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicine in pregnancy.
- 40 Years of Gaviscon - For over 40 years, Gaviscon has helped to provide millions of people with fast, effective heartburn and indigestion relief.

Gaviscon Tablets brings fast, soothing and long lasting relief for up to 4 hours from heartburn, indigestion and acid reflux. They get to work by forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon can help provide fast, soothing relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding.Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicine in pregnancy.

Gaviscon Tablets for heartburn and indigestion. Always Read the Label. RB-M-30605


Safety Warnings

WARNINGS
If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.


Quantity

Number of Units - 24


Pack Quantity

24 x Tablets


Preparation and Usage

Dosage
For oral use, after being thoroughly chewed.
- Adults and children 12 years and over: Two to four tablets after meals and at bedtime.
- Elderly: No dose modifications necessary for this age group. f symptoms persists after 7 days consult your doctor.


Origin Country Name

United Kingdom


Storage Type

Ambient


Minimum Age Advisory

12 Years


Ingredients

Each tablet contains Sodium Alginate 250 mg, Sodium Hydrogen Carbonate 133.5 mg and Calcium Carbonate 80 mg, Contains Aspartame





Print this page

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2021

Slot details

Shopping basket

Basket view options

Guide price (0 items):

Checkout buttons

View full basketCheckout button disabled

Product Listing

Basket totals are under the Basket Summary heading

Shopping Basket
QuantityProductPriceRemove from basket

Basket Summary

Please sign in to see what's in your basket and add items
Total missed Clubcard points
Total MultiBuy savings
Guide price (0 items)